Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Feb 24, 2011, 3:52 AM CST for 28 counties in Texas. It took effect at Feb 24, 2011, 11:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2011, 3:52 AM CST (09:52 UTC)
- In effect from
- Feb 24, 2011, 11:00 AM CST
- Expired
- Feb 24, 2011, 9:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 28 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 42 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
653 WWUS84 KFWD 240952 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 352 AM CST THU FEB 24 2011 ...RED FLAG WARNING IS IN EFFECT ALONG AND WEST OF THE I-35 CORRIDOR FROM 11 AM UNTIL 6 PM TODAY FOR STRONG WINDS AND LOW HUMIDITIES... A DRY LINE WILL MOVE TO JUST EAST OF THE I-35 CORRIDOR THIS AFTERNOON BRINGING RELATIVE HUMIDITY VALUES DOWN INTO THE TEENS AND 20S. WESTERLY WINDS BEHIND THE DRY LINE ARE EXPECTED TO INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH. THESE CONDITIONS ARE EXPECTED TO SUPPORT ERRATIC FIRE BEHAVIOR. TXZ091-100>102-115>117-129>132-141>144-156-157-241800- /O.UPG.KFWD.FW.A.0001.110224T1700Z-110225T0000Z/ /O.NEW.KFWD.FW.W.0001.110224T1700Z-110225T0000Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-BOSQUE-LAMPASAS- CORYELL- 352 AM CST THU FEB 24 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY LINE WILL MOVE TO JUST EAST OF THE I-35 CORRIDOR THIS AFTERNOON BRINGING RELATIVE HUMIDITY VALUES DOWN INTO THE TEENS AND 20S. WESTERLY WINDS BEHIND THE DRY LINE ARE EXPECTED TO INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH. THESE CONDITIONS ARE EXPECTED TO SUPPORT ERRATIC FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ092-093-103-104-118-119-133-134-145-158-159-241800- /O.NEW.KFWD.FW.W.0001.110224T1700Z-110225T0000Z/ COOKE-GRAYSON-DENTON-COLLIN-TARRANT-DALLAS-JOHNSON-ELLIS-HILL- BELL-MCLENNAN- 352 AM CST THU FEB 24 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. A DRY LINE WILL MOVE TO JUST EAST OF THE I-35 CORRIDOR THIS AFTERNOON BRINGING RELATIVE HUMIDITY VALUES DOWN INTO THE TEENS AND 20S. WESTERLY WINDS BEHIND THE DRY LINE ARE EXPECTED TO INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH. THESE CONDITIONS ARE EXPECTED TO SUPPORT ERRATIC FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
3 follow-up statements
614 WWUS84 KFWD 241741 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1141 AM CST THU FEB 24 2011 ...RED FLAG WARNING IS IN EFFECT ALONG AND WEST OF THE I- 35 CORRIDOR FROM 11 AM UNTIL 6 PM TODAY FOR STRONG WINDS AND LOW HUMIDITIES... A DRY LINE WILL MOVE TO JUST EAST OF THE I-35 CORRIDOR THIS AFTERNOON BRINGING RELATIVE HUMIDITY VALUES DOWN INTO THE TEENS AND 20S. WESTERLY WINDS BEHIND THE DRY LINE ARE EXPECTED TO INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH. THESE CONDITIONS ARE EXPECTED TO SUPPORT ERRATIC FIRE BEHAVIOR. TXZ091>093-100>104-115>119-129>134-141>145-156>159-250000- /O.CON.KFWD.FW.W.0001.000000T0000Z-110225T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- 1141 AM CST THU FEB 24 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A DRY LINE WILL MOVE TO JUST EAST OF THE I-35 CORRIDOR THIS AFTERNOON BRINGING RELATIVE HUMIDITY VALUES DOWN INTO THE TEENS AND 20S. WESTERLY WINDS BEHIND THE DRY LINE ARE EXPECTED TO INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH. THESE CONDITIONS ARE EXPECTED TO SUPPORT ERRATIC FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ CAVANAUGH
835 WWUS84 KFWD 242344 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 544 PM CST THU FEB 24 2011 ...RED FLAG WARNING EXTENDED FOR THE REGION FROM THE METROPLEX AND WESTWARD DUE TO ACTIVE WILDFIRES OCCURRING WHILE A WIND SHIFT IS FORECAST... TXZ091>093-134-142>145-156>159-250045- /O.EXP.KFWD.FW.W.0001.000000T0000Z-110225T0000Z/ MONTAGUE-COOKE-GRAYSON-ELLIS-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- 544 PM CST THU FEB 24 2011 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... WESTERLY WINDS WILL SUBSIDE DURING THE NEXT HOUR BELOW RED FLAG WARNING CRITERIA AND THE THREAT FOR ERRATIC FIRE BEHAVIOR WILL LESSEN. RELATIVE HUMIDITY WILL INCREASE FROM THE TEENS AND 20S TO ABOVE 30 PERCENT BY 9 PM. WEST WINDS WILL DIMINISH TO 5 TO 15 MPH AFTER SUNSET...BUT WILL SWITCH TO THE NORTH BETWEEN 9 PM AND MIDNIGHT. $$ TXZ100>104-115>119-129>133-141-250300- /O.EXT.KFWD.FW.W.0001.000000T0000Z-110225T0300Z/ YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-PALO PINTO-PARKER-TARRANT- DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE- 544 PM CST THU FEB 24 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 9 PM DUE TO WILDFIRES OCCURRING WHILE A WIND SHIFT IS FORECAST. THE WINDS WILL SHIFT FROM WEST AT 10 TO 20 MPH TO THE NORTH BEHIND A SOUTHWARD MOVING COLD FRONT. HIGHER GUSTS ARE POSSIBLE RIGHT BEHIND THE FRONT. FIRE FIGHTING OPERATIONS IN THE AREA SHOULD BE PREPARED FOR THIS WIND SHIFT. THE FRONT IS EXPECTED TO REACH A GRAHAM TO DENTON LINE AT 6 PM. THE FRONT SHOULD REACH ACTIVE WILDFIRES IN PARKER COUNTY AFTER 7 PM. THE FRONT SHOULD REACH ACTIVE WILDFIRES IN EASTLAND COUNTY AROUND 8 PM...AND TO THE WILDFIRE IN ERATH COUNTY AROUND 9 PM. FORTUNATELY RELATIVE HUMIDITY BEHIND THE FRONT WILL SURGE FROM THE TEENS AND 20S...TO 40 AND 50 PERCENT BEHIND THE FRONT. HUMIDITY WILL CONTINUE TO RISE ABOVE 60 PERCENT AND WINDS WILL DECREASE TO NEAR 10 MPH AN HOUR OR TWO AFTER FRONTAL PASSAGE. $$ 92
645 WWUS84 KFWD 250249 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 849 PM CST THU FEB 24 2011 TXZ100>104-115>119-129>133-141-250400- /O.EXP.KFWD.FW.W.0001.000000T0000Z-110225T0300Z/ YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-PALO PINTO-PARKER-TARRANT- DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE- 849 PM CST THU FEB 24 2011 ...RED FLAG WARNING WILL EXPIRE AT 9 PM CST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM CST THIS EVENING. A COLD FRONT HAS MOVED THROUGH THE AREA AND BROUGHT RELATIVE HUMIDITY VALUES ABOVE 50 PERCENT. NORTH WINDS AT 10 TO 20 MPH WILL DIMINISH TO NEAR 10 MPH AFTER MIDNIGHT. THUS THE THREAT FOR ERRATIC FIRE WEATHER BEHAVIOR IS ENDING. $$ 92
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 23, 11:35 PM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Feb 23, 11:35 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1135 PM CST WED FEB 23 2011 .AVIATION... AS THE SKIES CLEARED LATE THIS EVENING AND THE WINDS DROPPED TO LESS THAN 10 KTS...AREAS OF FOG DEVELOPED ACROSS THE DFW METROPLEX AND LOCATIONS NORTH OF THERE. MOST LOCATIONS ARE IN VFR OR HIGH END MVFR CATEGORY EXCEPT FOR KGKY WHO DROPPED TO 1/4SM. SOME FOG IS EXPECTED TO REMAIN OVERNIGHT BUT VISIBILITIES WILL IMPROVE WITH THE RETURN OF STRATUS AND INCREASING WIND SPEEDS OVERNIGHT. AT 0530Z/1130 PM...THE STRATUS WAS ALREADY MOVING NORTH THROUGH THE HILL COUNTRY TOWARD KACT. 40-50 KTS OF WIND OFF THE SURFACE WILL QUICKLY USHER THE STRATUS NORTH REACHING KACT AROUND 07Z AND THE DFW METROPLEX AROUND 08-09Z. CLOSER TO DAYBREAK...AREAS OF DRIZZLE AND LIGHT RAIN MAY DEVELOP AHEAD OF AN APPROACHING STORM SYSTEM BUT IMPACTS AT THE AIRPORTS WILL BE MINIMAL. THE MAIN IMPACTS TO THE TAF SITES ON THURSDAY WILL COME FROM A STRONG DRYLINE. SOME THUNDERSTORMS ARE POSSIBLE AHEAD OF AND ALONG THE DRYLINE DURING THE LATE MORNING HOURS BUT ONCE THE DRYLINE PASSES THE TAF SITES AROUND MIDDAY /18-19Z/...STRONG WEST WINDS OF 15-20 KTS WITH GUSTS UP TO 30 KTS WILL OCCUR. THE WIND GUSTS WILL SUBSIDE WITH SUNSET AND THEN A COLD FRONT WILL MOVE THROUGH DURING THE LATE EVENING HOURS ON THURSDAY. 82/JLD && .UPDATE... CLOUDS HAVE CLEARED TEMPORARILY AND HAVE UPDATED SKY FORECAST FOR TONIGHT. WITH THE CLEAR SKIES TEMPS HAVE REACHED FORECAST LOWS IN SOME SPOTS AND HAVE LOWERED MIN TEMP FORECAST A COUPLE DEGREES. SOME PATCHY FOG HAS ALSO DEVELOPED SOUTH OF DALLAS AND IT APPEARS THE REGION FROM DALLAS TO PARIS WILL HAVE A LOW THREAT FOR MORE FOG TONIGHT AS LOW LEVEL MOISTURE ADVECTION IS STRONGEST THERE. A QUICK LOOK AT THE 0Z UPPER AIR DATA AND THE NEW NAM YIELDS NO SURPRISES. APPEARS BRUNT OF THE CONVECTION WILL OCCUR IN THE MORNING HOURS ALONG THE SO-CALLED WARM CONVEYOR BELT. TYPICALLY THIS ACTIVITY TENDS TO BE ELEVATED AND SINCE MID LEVEL LAPSE RATES ARE NOT STEEP AT ALL...SEVERE THREAT APPEARS MARGINAL. DID EXPAND THE HIGHER POPS DOWN SOUTH TOMORROW MORNING AS NORTH-SOUTH ORIENTED BAND OF RAIN/CONVECTION SHOULD AFFECT MOST OF THE CWA WITH QPF OF 0.1 TO 0.25 AS IT MOVES EAST. THIS BAND SHOULD CLEAR THE EASTERN ZONES BY 2 PM OR SO...WITH DRY LINE LAGGING BEHIND AND TAKING A FEW MORE HOURS TO PUSH THROUGH. CONVECTIVE INITIATION ON THE DRY LINE IN THE AFTERNOON WOULD CERTAINLY POSE A HIGHER RISK OF SEVERE STORMS...BUT THIS INITIATION IS MORE UNLIKELY DUE TO WINDS QUICKLY GOING WESTERLY ABOVE THE SURFACE. THIS IS NEVER GOOD FOR CONVECTIVE INITIATION IN OUR REGION AS MOISTURE IS TOO THIN AND TCU IS UNABLE TO BUILD IN THE SHEARED LOW LEVEL FLOW. TR.92 && .PREV DISCUSSION... /ISSUED 150 PM CST WED FEB 23 2011/ EARLY AFTERNOON SATELLITE IMAGERY SHOWS EXTENSIVE LOW CLOUD COVER EXTENDING FROM THE HILL COUNTRY NORTHWARD INTO NORTH TEXAS. THESE CLOUDS AND PATCHY DRIZZLE ARE THE RESULT OF A NORTHWARD MOVING WARM FRONT WHICH IS NOW LIKELY LOCATED NEAR THE RED RIVER BASED ON LATEST SURFACE OBSERVATIONS. LOW LEVEL WARM ADVECTION WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND WE WILL LIKELY SEE AN INCREASE IN SPOTTY SHOWERS THROUGH TONIGHT AHEAD OF A STRONG DISTURBANCE THAT WILL MOVE THROUGH THE PLAINS ON THURSDAY. THIS SYSTEM IS CURRENTLY CROSSING THE NORTHERN BAJA PENINSULA THIS AFTERNOON AND WILL BE MOVING INTO WEST TEXAS BY EARLY THURSDAY MORNING. WITH THE APPROACH OF THIS SYSTEM...DEEP LAYER UPWARD FORCING WILL INCREASE AND WE CAN EXPECT A GENERAL UPTICK IN THE CONVECTIVE ACTIVITY ACROSS NORTH TEXAS AS A SURFACE LOW BEGINS TO DEEPEN AND MOVE EAST. RIGHT NOW IT APPEARS THAT THE BEST UPWARD ASCENT ASSOCIATED WITH THIS S/W WILL PASS TO THE NORTH OF US HOWEVER THE LATEST MODEL RUNS HAVE TRENDED SLIGHTLY FARTHER SOUTH. THE SURFACE LOW STILL APPEARS THAT IT WILL TRACK IN THE VICINITY OF WICHITA FALLS...THEN ACROSS SOUTHERN OKLAHOMA AND EVENTUALLY INTO CENTRAL ARKANSAS. A DRYLINE WILL EXTEND SOUTHWARD FROM THE LOW AND WILL SURGE EAST DURING THE DAY. SCATTERED SHOWERS AND ELEVATED THUNDERSTORMS WILL LIKELY BE ONGOING EARLY THURSDAY MORNING PARTICULARLY IN THE VICINITY OF THE SURFACE LOW. THESE STORMS WOULD MAINLY POSE A HAIL THREAT. AS THE DISTURBANCE GETS CLOSER AND FORCING INCREASES...WE MAY SEE SOME SORT OF LINEAR SYSTEM DEVELOP AND QUICKLY MOVE EAST. WHILE DEEP LAYER SHEAR IS IMPRESSIVE...EXTENSIVE LOW CLOUD COVER AND RAPIDLY VEERING LOW LEVEL WIND PROFILES WILL LIKELY LIMIT OVERALL SEVERE PROBABILITIES ACROSS NORTH TEXAS. THE HIGHEST POPS WILL REMAIN ACROSS THE NORTHERN HALF OF THE CWA WITH BEST CHANCES FOR SEVERE CONVECTION ACROSS THE NORTHEAST. POPS WILL QUICKLY END FROM WEST TO EAST DURING THE AFTERNOON HOURS. THE OTHER FACTOR WITH THIS SYSTEM WILL BE THE INCREASING FIRE DANGER BEHIND THE DRYLINE DURING THE AFTERNOON. AS THE DRYLINE MOVES THROUGH...RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 20 PERCENT WITH LOW LEVEL WINDS OUT OF THE WEST AROUND 20 MPH. THESE CONDITIONS WILL NOT BE LONG LASTING BUT MAY BE SUFFICIENT TO SIGNIFICANTLY INCREASE THE POSSIBILITY OF GRASS FIRES ACROSS THE WESTERN COUNTIES. PORTIONS OF THE CURRENT FIRE WEATHER WATCH MAY BE UPGRADED TO A RED FLAG WARNING OVERNIGHT. THE ACTUAL COLD FRONT ON THE BACK SIDE OF THE LOW WILL MOVE THROUGH NORTH TEXAS DURING THE EVENING HOURS TOMORROW. WINDS WILL SHIFT TO THE NORTH AND COOLER TEMPERATURES CAN BE EXPECTED. THE COOLER WEATHER WILL ONLY LAST A DAY OR SO BEFORE ANOTHER WARMUP IS EXPECTED FOR THE WEEKEND. SOUTHERLY FLOW WILL AGAIN INCREASE LATE FRIDAY NIGHT AHEAD OF ANOTHER SYSTEM EXPECTED TO MOVE THROUGH THE PLAINS BY SUNDAY. THERE IS STILL SOME TIMING UNCERTAINTY WITH THIS SYSTEM REGARDING PRECIP CHANCES BUT WILL LEAVE THE 20 POPS IN FOR SUNDAY AND SUNDAY NIGHT. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 77 40 61 48 / 20 70 5 0 5 WACO, TX 62 77 42 67 47 / 20 50 5 0 5 PARIS, TX 59 75 37 58 40 / 20 100 10 0 5 DENTON, TX 62 76 37 59 45 / 30 80 5 0 5 MCKINNEY, TX 62 74 38 59 43 / 20 80 5 0 5 DALLAS, TX 62 76 41 61 47 / 20 70 5 0 5 TERRELL, TX 61 75 41 61 45 / 20 60 5 0 5 CORSICANA, TX 62 75 42 64 46 / 20 60 5 0 5 TEMPLE, TX 62 76 42 68 47 / 20 40 5 0 5 MINERAL WELLS, TX 61 75 36 64 46 / 40 70 5 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM CST THURSDAY THROUGH THURSDAY AFTERNOON FOR TXZ091-100>102-115>117-129>132-141>144-156-157. && 82/92
Hazardous weather outlook, Feb 23, 3:13 PM CST, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 313 PM CST WED FEB 23 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 313 PM CST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AFTER MIDNIGHT TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS TONIGHT WILL REMAIN WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS DURING THE DAY ON THURSDAY. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ALONG AND EAST OF A SHERMAN...CORSICANA...PALESTINE LINE THURSDAY AFTERNOON. HAIL UP TO THE SIZE OF A QUARTER...LOCALLY DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING STRIKES ARE THE EXPECTED THUNDERSTORM HAZARDS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEST OF I-35 BOTH THURSDAY AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. CAVANAUGH
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:07 AM CST | Special Weather Statement | FWD | Rockwall | 23 min |
| Feb 24, 10:40 AM CST | Special Weather Statement | FWD | Ellis | 35 min |
| Feb 24, 12:13 PM CST | Special Weather Statement | FWD | Navarro | 32 min |
| Feb 24, 12:49 PM CST | Special Weather Statement | FWD | Falls, Limestone | 26 min |
| Feb 24, 1:12 PM CST | Special Weather Statement | FWD | Limestone | 33 min |
| Feb 24, 1:41 PM CST | Special Weather Statement | FWD | Freestone | 34 min |
| Feb 24, 2:52 PM CST | Special Weather Statement | FWD | Anderson | 38 min |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.